MathSciNet Relay Station
MathSciNet bibliographic data
MR2986458 60G10 (60G15 60G57 60G60)
Ponomarenko, O. Ī. Discrete representations of second-order random functions. I. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 86 (2011), 163--171; translation in Theory Probab. Math. Statist. No. 86 (2013), 183–192
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement